RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 3, Pages 538–541 (Mi dan34397)  

MATHEMATICS

The higher order approximations of N. N. Bogoljubov and N. M. Krylov for solutions bounded on the whole axis

I. B. Ledovskaya

Voronezh State University

Full text: PDF file (442 kB)

Bibliographic databases:
Presented: Н. Н. Боголюбов
Received: 20.05.1968

Citation: I. B. Ledovskaya, “The higher order approximations of N. N. Bogoljubov and N. M. Krylov for solutions bounded on the whole axis”, Dokl. Akad. Nauk SSSR, 184:3 (1969), 538–541

Citation in format AMSBIB
\Bibitem{Led69}
\by I.~B.~Ledovskaya
\paper The higher order approximations of N.\,N.~Bogoljubov and N.\,M.~Krylov for solutions bounded on the whole axis
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 3
\pages 538--541
\mathnet{http://mi.mathnet.ru/dan34397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0237895}
\zmath{https://zbmath.org/?q=an:0181.42702}


Linking options:
  • http://mi.mathnet.ru/eng/dan34397
  • http://mi.mathnet.ru/eng/dan/v184/i3/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020